MAUDE Adverse Event Report: ARTHREX, INC. PERC INSERT KIT FOR 3.0MM S-TAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PERC INSERT KIT FOR 3.0MM S-TAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number PERC INSERT KIT FOR 3.0MM S-TAK
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6),2023 it was reported by a sales representative via (b)(4) that an ar-1934pi-30 percutaneous insertion kits drill got stuck in the guide and could not be removed.This occurred during a case, and another drill was used to complete the case.There was no patient effect reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation cannot be confirmed as the device was not received for evaluation, and no pictures of the failure were received.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded that the most likely related to a user error such as improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.

Brand Name
PERC INSERT KIT FOR 3.0MM S-TAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18074015
Report Number1220246-2023-08570
Device Sequence Number7815679
Product Code LXH
UDI-Device Identifier00888867024151
UDI-Public00888867024151
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERC INSERT KIT FOR 3.0MM S-TAK
Device Catalogue NumberAR-1934PI-30
Device Lot Number15045494
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown